Extended Robust H-2 and H-infinity Filter Design for Discrete Time-Invariant Linear Systems with Polytopic Uncertainty

Cited 23 time in webofscience Cited 0 time in scopus
  • Hit : 18
  • Download : 0
This paper is concerned with the problem of robust and filter design for discrete-time linear time-invariant systems with polytopic parameter uncertainties. Less conservative robust and filter design procedures are proposed in terms of single-parameter minimization problems with linear matrix inequality constraints. To this end, we generalize the filter structures available in the literature to date in such a way that the filter's next state is built by summing the filter's states over several samples from the past to the present. For stability of the filtering error system, the homogeneous polynomial parameter-dependent Lyapunov functions are employed. Finally, illustrative examples are given to demonstrate the merits of the proposed methods.
Publisher
SPRINGER BIRKHAUSER
Issue Date
2014-02
Language
English
Article Type
Article
Citation

CIRCUITS SYSTEMS AND SIGNAL PROCESSING, v.33, no.2, pp.393 - 419

ISSN
0278-081X
DOI
10.1007/s00034-013-9658-4
URI
http://hdl.handle.net/10203/286067
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 23 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0